# SDR SWAA2019101657833

- Difficulty date: September 26, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1221
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER TO FRAME "CLIP" CORRODED AT BS. 747, STR. 26R.      / R&R CLIP IAW SRM AND DWG.
